doi: 10.3934/cpaa.2021126
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

Low regularity well-posedness of Hartree type Dirac equations in 2, 3-dimensions

Department of Mathematics, Jeonbuk National University, Jeonju 54896, Republic of Korea

* Corresponding author

Received  November 2020 Revised  June 2021 Early access July 2021

Fund Project: The author is supported by NRF-2021R1I1A3A04035040(Republic of Korea)

In this paper, we consider the Cauchy problem of $ d $-dimension Hartree type Dirac equation with nonlinearity $ c|x|^{-\gamma} * \langle \psi, \beta \psi\rangle $, where $ c\in \mathbb R\setminus\{0\} $, $ 0 < \gamma < d $($ d = 2,3 $). Our aim is to show the local well-posedness in $ H^s $ for $ s > \frac{\gamma-1}2 $ with mass-supercritical cases($ 1 < \gamma<d $) and mass-critical case($ {\gamma} = 1 $) via bilinear estimates and angular decomposition for which we use the null structure of nonlinear term effectively. We also provide the flow of Dirac equations cannot be $ C^3 $ at the origin for $ H^s $ with $ s < \frac{\gamma-1}2 $.

Citation: Kiyeon Lee. Low regularity well-posedness of Hartree type Dirac equations in 2, 3-dimensions. Communications on Pure &amp; Applied Analysis, doi: 10.3934/cpaa.2021126
References:
[1]

I. Bejenaru and S. Herr, The cubic Dirac equation: small initial data in $H^1(\mathbb{R}^3)$, Commun. Math. Phys., 335 (2015), 48-82.  doi: 10.1007/s00220-014-2164-0.  Google Scholar

[2]

N. BournaveasT. Candy and S. Machihara, A note on the Chern-Simons-Dirac equations in the Coulomb gauge, Discrete Contin. Dyn. Syst., 34 (2014), 2693-2701.  doi: 10.3934/dcds.2014.34.2693.  Google Scholar

[3]

T. Candy and S. Herr, Transference of bilinear restriction estimates to quadratic variation norms and the Dirac-Klein-Gordon system, Anal. Partial Differ. Equ., 5 (2018), 1171-1240.  doi: 10.2140/apde.2018.11.1171.  Google Scholar

[4]

T. Candy and S. Herr, Conditional large initial data scattering results for the Dirac-Klein-Gordon system, Forum Math., 6 (2018), 55. doi: 10.1017/fms. 2018.8.  Google Scholar

[5]

J. M. Chadam and R. T. Glassey, On the Maxwell-Dirac equations with zero magnetic field and their solution in two space dimensions, J. Math. Anal. Appl., 53 (1976), 495-597.  doi: 10.1016/0022-247X(76)90087-1.  Google Scholar

[6]

Y. Cho, K. Lee and T. Ozawa, Small data scattering of 2d Hartree type Dirac equations, preprint.  Google Scholar

[7]

Y. Cho and T. Ozawa, On the semirelativistic Hartree-type equation, SIAM J. Math. Anal., 38 (2006), 1060-1074.  doi: 10.1137/060653688.  Google Scholar

[8]

Y. Cho and T. Ozawa, On radial solutions of semi-relativistic Hartree equations, Discrete Contin. Dyn. Syst., 1 (2008), 71-82.  doi: 10.3934/dcdss.2008.1.71.  Google Scholar

[9]

P. D'AnconaD. Foschi and S. Selberg, Null structure and almost optimal local regularity for the Dirac-Klein-Gordon system, J. Euro. Math. Soc., 9 (2007), 877-899.  doi: 10.4171/JEMS/100.  Google Scholar

[10]

S. Herr and E. Lenzmann, The Boson star equation with initial data of low regularity, Nonlinear Anal., 97 (2014), 125-137.  doi: 10.1016/j.na.2013.11.023.  Google Scholar

[11]

H. Huh and S. Oh, Low regularity solutions to the Chern-Simons-Dirac and the Chern-Simons-Higgs equations in the Lorenz gauge, Commun. Partial Differ. Equ., 41 (2016), 375-397.  doi: 10.1080/03605302.2015.1132730.  Google Scholar

[12]

S. Machihara and K. Tsutaya, Scattering theory for the Dirac equation with a non-local term, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 139 (2009), 867-878.  doi: 10.1017/S0308210507000479.  Google Scholar

[13]

L. MolinetJe an-Claude Saut and N. Tzvetkov, Ill-posedness issues for the Benjamin-Ono and related equations, SIAM J. Math. Anal., 33 (2001), 982-988.  doi: 10.1137/S0036141001385307.  Google Scholar

[14]

F. Pusateri, Modified scattering for the boson star equation, Commun. Math. Phys., 332 (2014), 1203-1234.  doi: 10.1007/s00220-014-2094-x.  Google Scholar

[15]

S. Selberg, Anisotropic bilinear $L^2$ estimates related to the 3D wave equation, Int. Math. Res. Not., 9 (2008), rnn 107. doi: 10.1093/imrn/rnn107.  Google Scholar

[16]

S. Selberg, Bilinear Fourier restriction estimates related to the $2$D wave equation, Adv. Differ. Equ., 16 (2011), 667-690.   Google Scholar

[17]

A. Tesfahun, Long-time behavior of solutions to cubic Dirac equation with Hartree type nonlinearity in $\mathbb{R}^{1+2}$, Int. Math. Res. Not., 19 (2020), 6489-6538.  doi: 10.1093/imrn/rny217.  Google Scholar

[18]

X. Wang, On global existence of 3D charge critical Dirac-Klein-Gordon system, Int. Math. Res. Not., 21 (2015), 10801-10846.  doi: 10.1093/imrn/rnv010.  Google Scholar

[19]

C. Yang, Scattering results for Dirac Hartree-type equations with small initial data, Commun. Pure. Appl. Anal., 18 (2019), 1711-1734.  doi: 10.3934/cpaa.2019081.  Google Scholar

show all references

References:
[1]

I. Bejenaru and S. Herr, The cubic Dirac equation: small initial data in $H^1(\mathbb{R}^3)$, Commun. Math. Phys., 335 (2015), 48-82.  doi: 10.1007/s00220-014-2164-0.  Google Scholar

[2]

N. BournaveasT. Candy and S. Machihara, A note on the Chern-Simons-Dirac equations in the Coulomb gauge, Discrete Contin. Dyn. Syst., 34 (2014), 2693-2701.  doi: 10.3934/dcds.2014.34.2693.  Google Scholar

[3]

T. Candy and S. Herr, Transference of bilinear restriction estimates to quadratic variation norms and the Dirac-Klein-Gordon system, Anal. Partial Differ. Equ., 5 (2018), 1171-1240.  doi: 10.2140/apde.2018.11.1171.  Google Scholar

[4]

T. Candy and S. Herr, Conditional large initial data scattering results for the Dirac-Klein-Gordon system, Forum Math., 6 (2018), 55. doi: 10.1017/fms. 2018.8.  Google Scholar

[5]

J. M. Chadam and R. T. Glassey, On the Maxwell-Dirac equations with zero magnetic field and their solution in two space dimensions, J. Math. Anal. Appl., 53 (1976), 495-597.  doi: 10.1016/0022-247X(76)90087-1.  Google Scholar

[6]

Y. Cho, K. Lee and T. Ozawa, Small data scattering of 2d Hartree type Dirac equations, preprint.  Google Scholar

[7]

Y. Cho and T. Ozawa, On the semirelativistic Hartree-type equation, SIAM J. Math. Anal., 38 (2006), 1060-1074.  doi: 10.1137/060653688.  Google Scholar

[8]

Y. Cho and T. Ozawa, On radial solutions of semi-relativistic Hartree equations, Discrete Contin. Dyn. Syst., 1 (2008), 71-82.  doi: 10.3934/dcdss.2008.1.71.  Google Scholar

[9]

P. D'AnconaD. Foschi and S. Selberg, Null structure and almost optimal local regularity for the Dirac-Klein-Gordon system, J. Euro. Math. Soc., 9 (2007), 877-899.  doi: 10.4171/JEMS/100.  Google Scholar

[10]

S. Herr and E. Lenzmann, The Boson star equation with initial data of low regularity, Nonlinear Anal., 97 (2014), 125-137.  doi: 10.1016/j.na.2013.11.023.  Google Scholar

[11]

H. Huh and S. Oh, Low regularity solutions to the Chern-Simons-Dirac and the Chern-Simons-Higgs equations in the Lorenz gauge, Commun. Partial Differ. Equ., 41 (2016), 375-397.  doi: 10.1080/03605302.2015.1132730.  Google Scholar

[12]

S. Machihara and K. Tsutaya, Scattering theory for the Dirac equation with a non-local term, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 139 (2009), 867-878.  doi: 10.1017/S0308210507000479.  Google Scholar

[13]

L. MolinetJe an-Claude Saut and N. Tzvetkov, Ill-posedness issues for the Benjamin-Ono and related equations, SIAM J. Math. Anal., 33 (2001), 982-988.  doi: 10.1137/S0036141001385307.  Google Scholar

[14]

F. Pusateri, Modified scattering for the boson star equation, Commun. Math. Phys., 332 (2014), 1203-1234.  doi: 10.1007/s00220-014-2094-x.  Google Scholar

[15]

S. Selberg, Anisotropic bilinear $L^2$ estimates related to the 3D wave equation, Int. Math. Res. Not., 9 (2008), rnn 107. doi: 10.1093/imrn/rnn107.  Google Scholar

[16]

S. Selberg, Bilinear Fourier restriction estimates related to the $2$D wave equation, Adv. Differ. Equ., 16 (2011), 667-690.   Google Scholar

[17]

A. Tesfahun, Long-time behavior of solutions to cubic Dirac equation with Hartree type nonlinearity in $\mathbb{R}^{1+2}$, Int. Math. Res. Not., 19 (2020), 6489-6538.  doi: 10.1093/imrn/rny217.  Google Scholar

[18]

X. Wang, On global existence of 3D charge critical Dirac-Klein-Gordon system, Int. Math. Res. Not., 21 (2015), 10801-10846.  doi: 10.1093/imrn/rnv010.  Google Scholar

[19]

C. Yang, Scattering results for Dirac Hartree-type equations with small initial data, Commun. Pure. Appl. Anal., 18 (2019), 1711-1734.  doi: 10.3934/cpaa.2019081.  Google Scholar

Table 1.  Well-posedness results for semi-relativistic and Dirac equations
Author(s) Equations dimension $ H^s(\mathbb{R}^d) $ $ |x|^{- {\gamma}} $
Cho–Ozawa(2006, [7]) S-R $ d \ge 2 $ LWP for $ s> \frac{ {\gamma}}2- $ $ 0< {\gamma}< d $
Cho–Ozawa (2008, [8]) S-R $ d \ge 2 $ GWP for $ s\ge \frac12 $ in radial case $ 0< {\gamma}<\frac{2d-1}{d} $
Machihara–Tsutaya (2009, [12]) Dirac $ d=3 $ LWP for $ s>\frac{ {\gamma}}6 +\frac12 $ $ 2< {\gamma}<3 $
Pusateri (2014, [14]) S-R $ d =3 $ Modified scattering $ {\gamma} =1 $
Bournaveas–Candy–Machihara (2014, [2]) CSD $ d =2 $ LWP for $ s>\frac14 $ $ {\gamma} =1 $
Herr–Lenzmann (2014, [10]) S-R $ d =3 $ LWP for $ s> \frac14 $ $ {\gamma} =1 $
Cho–Lee–Ozawa (2020, [6]) Dirac $ d=2 $ GWP for $ s> {\gamma}-1 $ $ 1< {\gamma}<2 $
Author(s) Equations dimension $ H^s(\mathbb{R}^d) $ $ |x|^{- {\gamma}} $
Cho–Ozawa(2006, [7]) S-R $ d \ge 2 $ LWP for $ s> \frac{ {\gamma}}2- $ $ 0< {\gamma}< d $
Cho–Ozawa (2008, [8]) S-R $ d \ge 2 $ GWP for $ s\ge \frac12 $ in radial case $ 0< {\gamma}<\frac{2d-1}{d} $
Machihara–Tsutaya (2009, [12]) Dirac $ d=3 $ LWP for $ s>\frac{ {\gamma}}6 +\frac12 $ $ 2< {\gamma}<3 $
Pusateri (2014, [14]) S-R $ d =3 $ Modified scattering $ {\gamma} =1 $
Bournaveas–Candy–Machihara (2014, [2]) CSD $ d =2 $ LWP for $ s>\frac14 $ $ {\gamma} =1 $
Herr–Lenzmann (2014, [10]) S-R $ d =3 $ LWP for $ s> \frac14 $ $ {\gamma} =1 $
Cho–Lee–Ozawa (2020, [6]) Dirac $ d=2 $ GWP for $ s> {\gamma}-1 $ $ 1< {\gamma}<2 $
[1]

Hartmut Pecher. Local well-posedness for the nonlinear Dirac equation in two space dimensions. Communications on Pure &amp; Applied Analysis, 2014, 13 (2) : 673-685. doi: 10.3934/cpaa.2014.13.673

[2]

Hartmut Pecher. Corrigendum of "Local well-posedness for the nonlinear Dirac equation in two space dimensions". Communications on Pure &amp; Applied Analysis, 2015, 14 (2) : 737-742. doi: 10.3934/cpaa.2015.14.737

[3]

Alexander V. Rezounenko, Petr Zagalak. Non-local PDEs with discrete state-dependent delays: Well-posedness in a metric space. Discrete & Continuous Dynamical Systems, 2013, 33 (2) : 819-835. doi: 10.3934/dcds.2013.33.819

[4]

Xavier Carvajal, Liliana Esquivel, Raphael Santos. On local well-posedness and ill-posedness results for a coupled system of mkdv type equations. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2699-2723. doi: 10.3934/dcds.2020382

[5]

Márcio Cavalcante, Chulkwang Kwak. Local well-posedness of the fifth-order KdV-type equations on the half-line. Communications on Pure &amp; Applied Analysis, 2019, 18 (5) : 2607-2661. doi: 10.3934/cpaa.2019117

[6]

Nikolaos Bournaveas. Local well-posedness for a nonlinear dirac equation in spaces of almost critical dimension. Discrete & Continuous Dynamical Systems, 2008, 20 (3) : 605-616. doi: 10.3934/dcds.2008.20.605

[7]

Yong Zhou, Jishan Fan. Local well-posedness for the ideal incompressible density dependent magnetohydrodynamic equations. Communications on Pure &amp; Applied Analysis, 2010, 9 (3) : 813-818. doi: 10.3934/cpaa.2010.9.813

[8]

Reinhard Racke, Jürgen Saal. Hyperbolic Navier-Stokes equations I: Local well-posedness. Evolution Equations & Control Theory, 2012, 1 (1) : 195-215. doi: 10.3934/eect.2012.1.195

[9]

Boris Andreianov, Mohamed Maliki. On classes of well-posedness for quasilinear diffusion equations in the whole space. Discrete & Continuous Dynamical Systems - S, 2021, 14 (2) : 505-531. doi: 10.3934/dcdss.2020361

[10]

Luigi Forcella, Kazumasa Fujiwara, Vladimir Georgiev, Tohru Ozawa. Local well-posedness and blow-up for the half Ginzburg-Landau-Kuramoto equation with rough coefficients and potential. Discrete & Continuous Dynamical Systems, 2019, 39 (5) : 2661-2678. doi: 10.3934/dcds.2019111

[11]

Yu Chen, Yanheng Ding, Tian Xu. Potential well and multiplicity of solutions for nonlinear Dirac equations. Communications on Pure &amp; Applied Analysis, 2020, 19 (1) : 587-607. doi: 10.3934/cpaa.2020028

[12]

Mohamad Darwich. Local and global well-posedness in the energy space for the dissipative Zakharov-Kuznetsov equation in 3D. Discrete & Continuous Dynamical Systems - B, 2020, 25 (9) : 3715-3724. doi: 10.3934/dcdsb.2020087

[13]

Boris Kolev. Local well-posedness of the EPDiff equation: A survey. Journal of Geometric Mechanics, 2017, 9 (2) : 167-189. doi: 10.3934/jgm.2017007

[14]

Stefan Meyer, Mathias Wilke. Global well-posedness and exponential stability for Kuznetsov's equation in $L_p$-spaces. Evolution Equations & Control Theory, 2013, 2 (2) : 365-378. doi: 10.3934/eect.2013.2.365

[15]

Keyan Wang. Global well-posedness for a transport equation with non-local velocity and critical diffusion. Communications on Pure &amp; Applied Analysis, 2008, 7 (5) : 1203-1210. doi: 10.3934/cpaa.2008.7.1203

[16]

Paola Goatin, Sheila Scialanga. Well-posedness and finite volume approximations of the LWR traffic flow model with non-local velocity. Networks & Heterogeneous Media, 2016, 11 (1) : 107-121. doi: 10.3934/nhm.2016.11.107

[17]

Magdalena Czubak, Nina Pikula. Low regularity well-posedness for the 2D Maxwell-Klein-Gordon equation in the Coulomb gauge. Communications on Pure &amp; Applied Analysis, 2014, 13 (4) : 1669-1683. doi: 10.3934/cpaa.2014.13.1669

[18]

George Avalos, Roberto Triggiani. Semigroup well-posedness in the energy space of a parabolic-hyperbolic coupled Stokes-Lamé PDE system of fluid-structure interaction. Discrete & Continuous Dynamical Systems - S, 2009, 2 (3) : 417-447. doi: 10.3934/dcdss.2009.2.417

[19]

Xinwei Yu, Zhichun Zhai. On the Lagrangian averaged Euler equations: local well-posedness and blow-up criterion. Communications on Pure &amp; Applied Analysis, 2012, 11 (5) : 1809-1823. doi: 10.3934/cpaa.2012.11.1809

[20]

Takeshi Wada. A remark on local well-posedness for nonlinear Schrödinger equations with power nonlinearity-an alternative approach. Communications on Pure &amp; Applied Analysis, 2019, 18 (3) : 1359-1374. doi: 10.3934/cpaa.2019066

2020 Impact Factor: 1.916

Article outline

Figures and Tables

[Back to Top]